# SDR DL72S972620

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, ANGLE WORN THROUGH 11 INCHES, 6 O'CLOCK POSITION FS 1352 FRAME.  REPAIRED PER ERA 363434.
